# SDR AU980623

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- System (JASC): 5520 · Elevator Structure
- Part: Nut Plate
- Part number: NAS682A3
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR OUTBOARD HINGE BOLT NUTPLATE LOCKING FUNCTION FAILED TO LOCK THE BOLT ALLOWING THE BOLT TO FALL OUT. THE BOLT WAS FOUND IN THE TIP FAIRING.
